Hokkaido Mathematical Journal

No.2

DE MALAFOSSE Bruno,
Properties of some sets of sequences and application to the spaces of bounded difference sequences of order $mu$
Hokkaido Mathematical Journal, 31 (2002) pp.283-299
DUTERTRE Nicolas,
On the Milnor fiber of a real map-gem
Hokkaido Mathematical Journal, 31 (2002) pp.301-319
SATŌ Takeyoshi,
Fatou limit theorems related to the Schrödinger equation
Hokkaido Mathematical Journal, 31 (2002) pp.321-341
CAROCCA Angel,
A note on solvability of factorizable finite groups
Hokkaido Mathematical Journal, 31 (2002) pp.343-348
ABE Seiichi,
A characterization of some finite simple groups by orders of their solvable subgroups
Hokkaido Mathematical Journal, 31 (2002) pp.349-361
CHEN Bang-Yen,
Real hypersurfaces in complex space forms which are warped products
Hokkaido Mathematical Journal, 31 (2002) pp.363-383
NAKAGUCHI Etsushi, YAGI Atsushi,
Fully discrete approximation by Galerkin Runge-Kutta methods for quasilinear parabolic systems
Hokkaido Mathematical Journal, 31 (2002) pp.385-429
AHUJA Om P., JAHANGIRI Jay M.,
Harmonic univalent functions with fixed second coefficient
Hokkaido Mathematical Journal, 31 (2002) pp.431-439
SATO Noriaki,
On Lagrangian surfaces in CP2(c̃)
Hokkaido Mathematical Journal, 31 (2002) pp.441-451
LAHIRI Indrajit,
A note on value distribution of nonhomogeneous differential polynomials
Hokkaido Mathematical Journal, 31 (2002) pp.453-458
BEJANCU Aurel, REDA Hani,
Finsler metrics of positive constant flag curvature on Sasakian space forms
Hokkaido Mathematical Journal, 31 (2002) pp.459-468